Header

UZH-Logo

Maintenance Infos

Nonuniqueness for solutions of the Korteweg-de Vries equation


Cohen, A; Kappeler, T (1989). Nonuniqueness for solutions of the Korteweg-de Vries equation. Transactions of the American Mathematical Society, 312(2):819-840.

Statistics

Altmetrics

Downloads

190 downloads since deposited on 18 Feb 2010
40 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1989
Deposited On:18 Feb 2010 11:03
Last Modified:05 Apr 2016 13:29
Publisher:American Mathematical Society
ISSN:0002-9947
Additional Information:First published in Transactions of the American Mathematical Society in vol. 312 number 2 (1989), published by the American Mathematical Society
Publisher DOI:https://doi.org/10.2307/2001012

Download

Preview Icon on Download
Preview
Filetype: PDF
Size: 2MB
View at publisher